- -

A convex combination approach for mean-based variants of Newton's method

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A convex combination approach for mean-based variants of Newton's method

Show full item record

Cordero Barbero, A.; Franceschi, J.; Torregrosa Sánchez, JR.; Zagati, AC. (2019). A convex combination approach for mean-based variants of Newton's method. Symmetry (Basel). 11(9):1-16. https://doi.org/10.3390/sym11091106

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/144084

Files in this item

Item Metadata

Title: A convex combination approach for mean-based variants of Newton's method
Author: Cordero Barbero, Alicia Franceschi, Jonathan Torregrosa Sánchez, Juan Ramón Zagati, Anna C.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Several authors have designed variants of Newton¿s method for solving nonlinear equations by using different means. This technique involves a symmetry in the corresponding fixed-point operator. In this paper, some ...[+]
Subjects: Nonlinear equations , Iterative methods , General means , Basin of attraction
Copyrigths: Reconocimiento (by)
Source:
Symmetry (Basel). (eissn: 2073-8994 )
DOI: 10.3390/sym11091106
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/sym11091106
Project ID:
GENERALITAT VALENCIANA/PROMETEO/2016/089
AEI/PGC2018-095896-B-C22-AR
Thanks:
This research was partially funded by Spanish Ministerio de Ciencia, Innovacion y Universidades PGC2018-095896-B-C22 and by Generalitat Valenciana PROMETEO/2016/089 (Spain).
Type: Artículo

This item appears in the following Collection(s)

Show full item record